Alert archive / Arizona / Flash Flood Warnings in 2013

Flash Flood Warning 23, NWS Las Vegas, NV

July 14, 2013Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Jul 14, 2013, 10:48 AM MST for Mohave County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2013, 10:48 AM MST (17:48 UTC)
Expired
Jul 14, 2013, 1:45 PM MST
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 109 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 11:30 AM MSTFLASH FLOOD5 W Cedar Hills, AZBLACK WATER 3 FEET DEEP FLOWING ACROSS DW RANCH ROAD. FLOW OF WATER IS 12 FEET WIDE AND CONTAINS DEBRIS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 5.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2013-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2013-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1768 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

117 
WGUS55 KVEF 141748
FFWVEF
AZC015-142045-
/O.NEW.KVEF.FF.W.0023.130714T1748Z-130714T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1048 AM MST SUN JUL 14 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 145 PM MST.

* AT 1038 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
VERY HEAVY RAIN FROM A THUNDERSTORM 11 MILES SOUTHEAST OF KINGMAN 
MOVING SLOWLY TO THE NORTH AT 10 MPH.  THE VERY HEAVY RAIN WAS 
FALLING OVER THE DEWDROP BURN AREA...GREATLY ENHANCING THE 
POTENTIAL FOR FLASH FLOODING AND DEBRIS FLOW. 

* LOCATIONS IMPACTED INCLUDE...
  LOCATIONS JUST SOUTH OF INTERSTATE 40 EAST OF KINGMAN..JUST EAST 
OF LOVES TRAVEL STOP. GETZ RANCH ROAD AND DW RANCH ROAD WILL BE 
ESPECIALLY PRONE TO FLASH FLOODING WITH DEBRIS FLOW.


THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 59 AND 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

HEAVY RAINFALL IS FALLING ON THE DEWDROP BURN AREA. BECAUSE OF THE 
LACK OF VEGETATION...WATER LEVELS WILL RISE MUCH MORE RAPIDLY DURING 
FLASH FLOODS...LEADING TO AN INCREASED RISK OF MUD AND DEBRIS FLOWS 
IN AND DOWNSTREAM OF THIS BURN AREA.

&&

LAT...LON 3521 11393 3521 11382 3510 11383 3510 11393

$$
KENNEDY
3 follow-up statements
409 
WGUS75 KVEF 141822
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1122 AM MST SUN JUL 14 2013

AZC015-142045-
/O.CON.KVEF.FF.W.0023.000000T0000Z-130714T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
1122 AM MST SUN JUL 14 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM MST FOR
CENTRAL MOHAVE COUNTY...

AT 1117 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE VERY HEAVY RAIN FALLING OVER THE DEAN PEAK BURN AREA 
APPROXIMATELY 10 MILES EAST OF KINGMAN SOUTH OF INTERSTATE 40. OVER 
0.5 INCHES OF RAIN HAS BEEN OBSERVED OVER A SHORT PERIOD OF TIME AT 
THE BURN SPRING GAGE LOCATED WITHING THE BURN AREA PERIMETER...AND 
FLASH FLOODING WITH DEBRIS FLOWS INCLUDING ASH AND BLACKENED SOIL IS 
LIKELY IMPACTING DW RANCH ROAD FROM THE INTERSTATE 40 TURNOFF AND 
SOUTH GETZ RANCH ROAD.

* LOCATIONS IMPACTED INCLUDE...AREAS SOUTH OF INTERSTATE 40 
APPROXIMATELY 10 TO 18 MILES EAST OF KINGMAN...INCLUDING GETZ RANCH 
ROAD AND DW RANCH ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS FALLING ON THE DEAN PEAK BURN AREA. BECAUSE OF THE 
LACK OF VEGETATION...WATER LEVELS WILL RISE MUCH MORE RAPIDLY DURING 
FLASH FLOODS...LEADING TO AN INCREASED RISK OF MUD AND DEBRIS FLOWS 
IN AND DOWNSTREAM OF THIS BURN AREA.

THIS IS A DANGEROUS LIFE THREATENING SITUATION AND EVERY PRECAUTION
SHOULD BE TAKEN TO AVOID LOSS OF LIFE AND PROPERTY.

&&

LAT...LON 3521 11393 3521 11382 3510 11383 3510 11393

$$

KENNEDY
278 
WGUS75 KVEF 141926
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1226 PM MST SUN JUL 14 2013

AZC015-142045-
/O.CON.KVEF.FF.W.0023.000000T0000Z-130714T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
1226 PM MST SUN JUL 14 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM MST FOR
CENTRAL MOHAVE COUNTY...

AT 1213 PM MST...ALTHOUGH RAINFALL OVER THE DEAN PEAK BURN AREA HAS 
ENDED...FLASH FLOODING IS EXPECTED TO CONTINUE TO OCCUR THROUGH 145 
PM MST. AT 1130 A NWS TRAINED SPOTTER REPORTED BLACK WATER 
CONTAINING DEBRIS 12 FEET WIDE AND 3 FEET DEEP FLOWING ACROSS DW 
RANCH ROAD 3MILES FROM THE INTERSTATE 40 JUNCTION.

* LOCATIONS IMPACTED INCLUDE...AREAS SOUTH OF INTERSTATE 40 
APPROXIMATELY 10 TO 18 MILES EAST OF KINGMAN...INCLUDING GETZ RANCH 
ROAD AND DW RANCH ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS FALLING ON THE DEAN PEAK BURN AREA. BECAUSE OF THE 
LACK OF VEGETATION...WATER LEVELS WILL RISE MUCH MORE RAPIDLY DURING 
FLASH FLOODS...LEADING TO AN INCREASED RISK OF MUD AND DEBRIS FLOWS 
IN AND DOWNSTREAM OF THIS BURN AREA.

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON 
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED 
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3521 11393 3521 11382 3510 11383 3510 11393

$$

KENNEDY
859 
WGUS75 KVEF 142048
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
148 PM MST SUN JUL 14 2013

AZC015-142048-
/O.EXP.KVEF.FF.W.0023.000000T0000Z-130714T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
148 PM MST SUN JUL 14 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 145 PM MST FOR CENTRAL 
MOHAVE COUNTY...T

THUNDERSTORM HAS BEEN LOW IN THE VICINITY OF THE DEAN PEAK BURN AREA 
EAST OF KINGMAN THE PAST HOUR...AND NO NEW REPORTS OF FLASH FLOODING 
HAVE BEEN RECEIVED FOR THE AREA. THEREFORE...THE FLASH FLOOD WARNING 
FOR THIS AREA WILL BE ALLOWED TO EXPIRE.

MOTORISTS ARE URGED TO USE CAUTION AS THERE MAY STILL BE A FLOW OF 
DEBRIS AND ASH LADEN BLACK WATER ACROSS DW RANCH ROAD 3 MILES FROM 
THE INTERSTATE 40 JUNCTION.  

LAT...LON 3521 11393 3521 11382 3510 11383 3510 11393

$$

KENNEDY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 9:52 AM MST, 56 minutes earlier.

Area forecast discussion, Jul 14, 9:52 AM MST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
952 AM PDT SUN JUL 14 2013

.SYNOPSIS...ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY
EACH AFTERNOON ACROSS THE HIGHER ELEVATIONS OF EASTERN CLARK AND
LINCOLN COUNTIES IN NEVADA AND MOHAVE COUNTY IN NORTHWEST ARIZONA
THROUGH THE MIDDLE OF THE WEEK. MOSTLY DRY CONDITIONS ARE EXPECTED
ELSEWHERE. A SLOW WARMING TREND WILL CONTINUE INTO MONDAY...WITH
TEMPERATURES AT OR SLIGHTLY ABOVE NORMAL THROUGH THE MIDDLE OF THE
WEEK. THE POTENTIAL EXISTS FOR AN INCREASE IN THUNDERSTORM ACTIVITY
BY THE END OF THE WORK WEEK.
&&

.UPDATE...QUICK UPDATE TO INCLUDE A 20 PERCENT CHANCE OF
THUNDERSTORMS FOR THE LAS VEGAS VALLEY TODAY. ONE CELL SOUTH OF LAS
VEGAS...EAST OF JEAN...MAY IMPACT THE SOUTH VALLEY BY NOON.
&&

.AVIATION...FOR MCCARRAN...ISOLATED THUNDERSTORMS PRESENTLY IN THE
PEACH SPRINGS CORRIDOR WILL BE MOVING NORTH INTO THE MORMON MESA
CORRIDOR AFT 16Z. LIGHT SOUTH WIND WILL CONTINUE THROUGH MID MORNING
BEFORE BEGINNING TO FAVOR A SOUTHEASTERLY DIRECTION.
BROKEN CIGS ABV 12 KFT TDA. THERE WILL CONTINUE TO BE ISOLATED
THUNDERSTORMS IN THE PEACH SPRINGS AND MORMON MESA CORRIDORS THIS
AFTERNOON. NO SIGNIFICANT WEATHER EXPECTED IN THE VALLEY AT THIS
TIME.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...LIGHT WINDS FAVORING TYPICAL DIURNAL TRENDS ACROSS THE
AREA THROUGH MID-DAY...THEN FAVORING A SOUTHERLY DIRECTION GENERALLY
UNDER 12 KTS IN THE AFTERNOON. GUSTS TO 15-20 KTS WILL BE POSSIBLE
IN THE OWENS VALLEY THIS AFTERNOON. ISOLATED SHOWERS/THUNDERSTORMS
WILL BE POSSIBLE AGAIN TODAY...MAINLY OVER LINCOLN/ERN CLARK AND MOHAVE
COUNTIES. CIGS WILL BE MAINLY BETWEEN 10-20K FEET.
&&

.PREV UPDATE
603 AM PDT SUN JUL 14 2013

.UPDATE...ISOLATED THUNDERSTORMS DEVELOPED IN SOUTHWEST MOHAVE
COUNTY EARLY THIS MORNING AND THE FORECAST WAS UPDATED TO ACCOUNT
FOR THEM.  -HARRISON-
&&

.PREV DISCUSSION...
237 AM PDT SUN JUL 14 2013

.SHORT TERM...TODAY THROUGH MONDAY...RECENT SATELLITE LOOPS SHOWED
SCATTERED TO BROKEN CLOUD COVER MOVING NORTH ACROSS THE SOUTHERN
EDGE OF THE FORECAST AREA...AS WELL AS ACROSS MOHAVE COUNTY. THIS
AREA WILL CONTINUE TO MOVE NORTH ACROSS THE AREA...BUT WILL LIKELY
THIN AND DISSIPATE SOMEWHAT THROUGH THE DAYLIGHT HOURS. PRECIPITABLE
WATER VALUES OF 1-1.5 INCHES WILL ONCE AGAIN REMAIN EAST OF A
TWENTYNINE PALMS-LAS VEGAS-MESQUITE LINE. HOWEVER INSTABILITY IS
EXPECTED TO BE SIGNIFICANTLY WEAKER WITH LI'S GENERALLY BETWEEN 0
AND -2...THUS HAVE REDUCED POPS A BIT MORE FOR TODAY.

VERY LITTLE DAY TO DAY CHANGE IS EXPECTED FOR THE NEXT FEW DAYS AS
THE REGION LIES BETWEEN SOUTHWEST FLOW TO THE WEST AND SOUTHERLY
FLOW IN THE EAST. THIS WILL KEEP THE WESTERN 2/3RDS OF THE AREA DRY
WITH JUST A FEW CLOUDS DEVELOPING EACH AFTERNOON. MEANWHILE MOIST
SOUTHERLY FLOW WILL KEEP CHANCES FOR ISOLATED SHOWERS/THUNDERSTORMS
IN THE FORECAST FOR AT LEAST THE HIGHER ELEVATIONS OF LINCOLN AND
MOHAVE COUNTIES EACH AFTERNOON/EARLY EVENING. TEMPERATURES ARE
EXPECTED TO CONTINUE TO SLOWLY WARM OVER THE NEXT COUPLE
DAYS...REACH TO SLIGHTLY ABOVE NORMAL LEVELS TODAY...AND WARMING
ANOTHER DEGREE OR TWO MONDAY.

.LONG TERM...TUESDAY THROUGH SATURDAY...HIGH PRESSURE STILL EXPECTED
TO BE OVER UTAH TUESDAY AND WEDNESDAY WITH A SOUTHERLY FLOW OVER THE
FORECAST AREA. NORTH-SOUTH MOISTURE BOUNDARY STILL PROGGED TO BE
EAST OF LAS VEGAS AND I KEPT A CHANCE OF THUNDERSTORMS IN THE
FORECAST FOR MUCH OF MOHAVE COUNTY AND EASTERN LINCOLN COUNTY.
MOISTURE AND THUNDERSTORM CHANCES MAY AT LEAST GRADUALLY SPREAD
WEST THURSDAY THROUGH SATURDAY AS THE WEST/SOUTHWEST MOVING UPPER
LOW MOVES INTO NORTHWEST MEXICO AND AN EASTERLY COMPONENT DEVELOPS
TO THE FLOW. THE MODELS ALL DIFFER IN THE EXACT POSITION OF THAT LOW
AND HOW FAR WEST AND NORTH THE MOISTURE SPREADS. THE GFS SOLUTION IS
NOT AS FAVORABLE FOR THE MOISTURE INCREASE AS IT KEEPS THE FLOW MORE
NORTHERLY THAN THE ECMWF AND GEM. THEREFORE...DUE TO THESE MODEL
DIFFERENCES AND RELATIVELY LOW CONFIDENCE...ONLY VERY MINOR CHANGES
WERE MADE TO THE POP GRIDS FOR THURSDAY THROUGH SATURDAY.
THUNDERSTORM CHANCES WERE MENTIONED ACROSS ALL OF CLARK...LINCOLN
AND MOHAVE COUNTIES AND EASTERN SAN BERNARDINO COUNTY BY SATURDAY.
ECE AND MEX GUIDANCE MAX TEMPS DIFFERED BY SEVERAL DEGREES MOST DAYS
AND THE FORECAST IS BASICALLY A BLEND OF THE TWO WHICH BASICALLY
PUTS THEM CLOSE TO NORMAL...MAYBE SLIGHTLY BELOW NORMAL BY SATURDAY.
&&

.FIRE WEATHER...ISOLATED AND MAINLY WET SHOWERS/THUNDERSTORMS ARE
EXPECTED AGAIN TODAY...MAINLY ACROSS THE HIGHER ELEVATIONS OF MOHAVE
AND LINCOLN COUNTIES. THIS WILL BE THE SAME STORY THROUGH AT LEAST
THE MIDDLE OF THE COMING WEEK. WIND WILL BE GENERALLY UNDER 20
MPH...WITH RELATIVELY DRY CONDITIONS IN THE WESTERN HALF OF THE AREA
AND MORE MOIST CONDITIONS IN THE EAST. MODELS POINT TO A POTENTIAL
INCREASE IN SHOWER/THUNDERSTORM ACTIVITY BY LATE THIS WEEK.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

UPDATE...PIERCE
PREV DISCUSSION...WOLCOTT/HARRISON

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 14, 3:40 AM MST, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
340 AM PDT SUN JUL 14 2013

AZZ001-003-NVZ015-150700-
NORTHWEST PLATEAU-NORTHWEST DESERTS-LINCOLN COUNTY-
340 AM PDT SUN JUL 14 2013 /340 AM MST SUN JUL 14 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF
MOHAVE COUNTY AND EASTERN PORTIONS OF LINCOLN COUNTY...MAINLY THIS
AFTERNOON AND EVENING. GUSTY WINDS AND BRIEF HEAVY RAIN IS POSSIBLE
WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS CAN BE EXPECTED THROUGH WEDNESDAY. THERE IS
POTENTIAL FOR INCREASING THUNDERSTORM CHANCES THURSDAY THROUGH
SATURDAY AS A LOW PRESSURE SYSTEM MOVES SOUTHWEST INTO NORTHERN
MEXICO. THERE IS UNCERTAINTY AS TO THE TRACK OF THIS SYSTEM AND
THEREFORE CONFIDENCE IN THE INCREASING MOISTURE AND THUNDERSTORM
CHANCES IS NOT HIGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ002-036-CAZ519>527-NVZ014-016>022-150700-
LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-NORTHEAST CLARK COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
340 AM PDT SUN JUL 14 2013 /340 AM MST SUN JUL 14 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS WEATHER IS NOT EXPECTED THROUGH WEDNESDAY. THERE IS
POTENTIAL FOR INCREASING THUNDERSTORM CHANCES THURSDAY THROUGH
SATURDAY AS A LOW PRESSURE SYSTEM MOVES SOUTHWEST INTO NORTHERN
MEXICO. THERE IS UNCERTAINTY AS TO THE TRACK OF THIS SYSTEM AND
THEREFORE CONFIDENCE IN THE INCREASING MOISTURE AND THUNDERSTORM
CHANCES IS NOT HIGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:00 PM MSTAreal Flood AdvisoryVEFMohave2 hr
Jul 14, 2:29 PM MSTFlash Flood WarningVEFMohave3 hr

Nearby

Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.